# SDR MASA20210405149

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: MM67043255001
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER OF AFT MAST DRAIN STA. FS=1031-1051 BETWEEN STGR 27 TO 26RH AT AFT CARGO COMPARTMENT. PRODUCTION DOUBLER OF AFT MAST DRAIN  STA. FS=1031 -1051 BETWEEN STGR 27 TO 26RH AT AFT CARGO COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
